# SDR 2008UALA02245

- Difficulty date: April 17, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1700 S19-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER INSTALLED STA 1700 STR 19 TO 20L.  SUPPLEMENTAL , REPAIR ACCOMPLISHED: REMOVED EXISTING REPAIR DOUBLER AND VERIFIED ALL DAMAGE REMOVED BY HFEC INSPECTION.  FABRICATED AND INSTALLED A NEW DOUBLERAND STRUCTURAL FILLER.
